# SDR AALA202204218278

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737
- Aircraft serial: 31083
- Aircraft time: 36,921 hours, 15,102 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT AT SEAT 17 DEF WINDOW SHADE TORN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
